Nighttime Stressors

Medicine complications

I been having weird dreams especially when they put me on Carbidopa/Levodopa. I get sleep paralysis where I’m half awake and half asleep. It started when the doctor increased my medication, it feels like I’m suffocating and someone is trying to hold me down. The last two times I got really scared, I cried out to the lord Jesus Christ and it stopped and I woke up... it feels demonic to me. This did not start until I increased my medication.

By providing your email address, you are agreeing to our privacy policy.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The ParkinsonsDisease.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

Please read our rules before commenting.